MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PD TRANSFER SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

BAXTER HEALTHCARE CORPORATION PD TRANSFER SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Minicap extended life pd (peritoneal dialysis) transfer set can be damaged if it comes into contact with cleaning products or solvents.Fda safety report id #(b)(4).

Brand Name
PD TRANSFER SET
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
MDR Report Key15708228
Report NumberMW5113000
Device Sequence Number14182961
Product Code KDJ
UDI-Device Identifier00085412050867
UDI-Public0085412050867
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2022
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight106 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American